MathSciNet Relay Station
MathSciNet bibliographic data
MR2597581 62G05 (62E20 62N05)
Jankowski, Hanna K.; Wellner, Jon A. Nonparametric estimation of a convex bathtub-shaped hazard function. Bernoulli 15 (2009), no. 4, 1010–1035.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement